# SDR SWI2025F01094

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON THE AFT SIDE OF FS661+90 AT STR 19R IS CORRODED     (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW GUSSET ON THE AFT SIDE OF FS661+90 AT STR 19R IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG SH690-39100 REV. G, COMPLIED WITH 51-900-1002-SKY, PRESSURE LEAK CHECK WAS GOOD
